# SDR QXEA0300213

- Difficulty date: January 31, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 3,530 hours, 4,070 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 401020101
- Part serial: NA
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX-ON FLIGHT NUMBER 2311, RETURNED TO FIELD. GEAR WOULD NOT RETRACT AFTER TAKEOFF. REPLACED NOSE WHEEL CENTER PROXIMITY SENSOR AND RIGGED. LANDING EXTENSION AND RETRACTION CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
